Downloads: 326

Files in This Item:
File Description SizeFormat 
04380491.pdf705.12 kBAdobe PDFView/Open
Title: Polynomial-time probabilistic controllability analysis of discrete-time piecewise affine systems
Authors: Azuma, SI  kyouindb  KAKEN_id
Imura, JI
Issue Date: Nov-2007
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Journal title: IEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume: 52
Issue: 11
Start page: 2029
End page: 2046
Rights: (c)2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
URI: http://hdl.handle.net/2433/50325
DOI(Published Version): 10.1109/TAC.2007.908308
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.